# SDR AALA202212201009

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 72,556 hours, 33,542 cycles
- Engine: Iae V2524A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sense Line
- Condition: Loose
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO AN AIR ENGINE #2 BLEED ABNORMAL PRESSURE MESSAGE DURING CLIMB OUT. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES WHICH RENDERED BLEED 2 INOPERATIVE. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE #2 ENGINE BLEED PRESSURE REGULATOR VALVE AND FOUND SENSE LINES LOOSE ALONG WITH THE CANNON PLUG BACKSHELL LOOSE (AALA202212204082). THE SENSE LINES AND THE CANNON PLUG BACK SHELL WERE TIGHTENED PER AMM 36-11-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
